# SDR 2001UALA00598

- Difficulty date: April 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 17,370 hours, 2,749 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102093L4
- Part serial: 940212
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

SFO-FRA, APPROXIMATELY 1.5 HOURS AFTER DEPARTURE, EXPERIENCED AIR FLOW PROBLEMS WITH RIGHT PACK.  DUMPED FUEL AND RETURNED TO SFO.  *S/D*  RT PACK ACM WAS FOUND SEIZED AND WAS REPLACED.  AIRCRAFT RETURNED TO REVENUE SERVICE WITH NO FURTHER INCIDENT.
